# SDR G1IA02172025085

- Difficulty date: February 17, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N60VP
- Make and model: Beech C90A
- Aircraft serial: LJ1516
- Aircraft time: 7,973 hours, 10,832 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 9036103713
- Part serial: 11668752F
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE RH MLG DID NOT LOCK DOWN AND SHOW A GREEN LIGHT WHEN EXTENDED.  THE GEAR WAS CYCLED BUT THERE WAS NO CHANGE IN INDICATIONS.  MANUAL GEAR EXTENSION PROCEDURES WERE USED AND THREE GREEN LIGHTS WAS ACHIEVED BEFORE LANDING.  R&R AND ADJUSTED RH DOWNLOCK SWITCH OPS CHECK GOOD, OCF SATISFACTORY
